Pacific Journal of Mathematics

The $p$-primes of a commutative ring.

K. G. Valente

Article information

Pacific J. Math., Volume 126, Number 2 (1987), 385-400.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 12J10: Valued fields
Secondary: 12J15: Ordered fields


Valente, K. G. The $p$-primes of a commutative ring. Pacific J. Math. 126 (1987), no. 2, 385--400.

Export citation


  • [1] I. Kaplansky, Maximal fields with valuation, I, Duke J. Math., 9 (1942),303-321.
  • [2] T.Y.Lam,AnIntroduction to Real Algebra, Lecture Notes, Sexta Escuela Latinoamericana de Matematicas, Oaxtepec, Mexico, 1982.
  • [3] S. MacLane, A constructionfor absolute values in polynomial rings, Trans. Amer. Math. Soc, 40 (1936), 363-395.
  • [4] M. Manis, Valuations on a commutative ring, Thesis, Univ. of Oregon, Eugene, Oregon, 1966.
  • [5] A. Prestal and P. Roquette, Formallyp-adic Fields, Lecture Notes in Math. No. 1050, Springer-Verlag, Berlin, 1980.
  • [6] O. F. G. Schilling, The Theory of Valuations, Math. Surveys No. IV, Amer. Math. Soc, New York, 1950.